# SDR FDEA201211073901

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,785 hours, 20,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR DOES NOT ILLUMINATE DURING BATTERY AND STANDBY POWER CHECK.  R & R BATTERIES IN EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR IAW AMM 33-50-101-2,  OPS CHECKED GOOD.
